This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Do any of you have a craving for sweets since quiting pills? Cause I do :/ I never ate them much before and now I cannot seem to get enough .... If you did will this go away because I need to lose weight not be gaining any more, and speaking of weight gain do any of you find it harder to lose since stopping?
Yes! I found my appetite in general pretty soon after stopping the Tramadol. And sweets were at the top if the list, followed by mandarin chicken from the Chinese restaurant. I had no appetite on Tramadol. I had to force myself to eat and food tasted like cardboard. I'm happy to get to enjoy food again but I've gained five pounds at least. I'm ok with that, I was a bit gaunt. But I'm ready to stop now!
Same with me...no appetite while on Tamadol, and could never eat anything sweet. Now I absolutely crave sugar and chocolate....those darn chocolate Easter eggs are calling my name all the time. I've gained almost 10 pounds since quitting in just 6 weeks!), so I've got to start controlling my cravings, but I thought it's better to do things one step at a time...and cutting myself some slack until I have 3 months under my belt of no Tramadol. I've got to get more active too...should help get rid if the extra lbs.
Unfortunately I gained ten lbs since January and not happy about it
Actually it is quite depressing for me I can't stop the carbs .. I use to watch calories to a T because I hate excercise ; now I don't have a choice ... Any suggestions send me a PM
Ooo that's all i want, Is sweets...Not just candy but also sweet drinks, alot more pop ...oo and Orange juice, That has become my new addiction hahah
I went through it last time i detoxed to, it does go away (or did for me after about a month)
This time i've been craving them not as bad as last time though. But this time i've been way more hungry and eating way larger portions, last time i detoxed i actually lost like 10 pds after quitting this time i think i've already gained amost 10 just in the past week hahah
OMG yes!!! It set in for me about a month after my c/t - and it was holiday time. No shortage of cookies, cake, you name it. And - my daughter is a pastry chef so ofcorse we had to be her "test subjects"!!! It did seem to fade away after a few weeks .. . . :)
Omg yes, chocolate, chocolate, chocolate... gained 10 lbs its just starting to slow down, im trying to fill in the space with fruit and greens and exercise. It will pass. Remember the body craves what the body wants. Hang in there dont worry about the little stuff now.
well ....they say there is "growth" in recovery.I guess this is what they mean.
I quit all refined sugar products at the beginning of the year and it had really helped my mood,as excessive sugar is really not good for the body and mind.I was using it to feel better temporarily and saw what I was doing.We can easily switch addictions and depending on how old we are and our health,our diet and lack of exercise and other bad habits can kill us just as the opiates were
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.